RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 268, Number 5, Pages 1035–1038 (Mi dan10137)  

MATHEMATICS

Minimax solution of an equation of the first kind

Yu. A. Basistov

Moscow Aviation Institute

Full text: PDF file (511 kB)

Bibliographic databases:
UDC: 518.1
Presented: А. А. Самарский
Received: 02.06.1982

Citation: Yu. A. Basistov, “Minimax solution of an equation of the first kind”, Dokl. Akad. Nauk SSSR, 268:5 (1983), 1035–1038

Citation in format AMSBIB
\Bibitem{Bas83}
\by Yu.~A.~Basistov
\paper Minimax solution of an equation of the first kind
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 268
\issue 5
\pages 1035--1038
\mathnet{http://mi.mathnet.ru/dan10137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0697818}
\zmath{https://zbmath.org/?q=an:0543.65036}


Linking options:
  • http://mi.mathnet.ru/eng/dan10137
  • http://mi.mathnet.ru/eng/dan/v268/i5/p1035

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020